Follow
Cristiana De Filippis
Cristiana De Filippis
Dipartimento SMFI, Università di Parma
Verified email at unipr.it - Homepage
Title
Cited by
Cited by
Year
Lipschitz bounds and nonautonomous integrals
C De Filippis, G Mingione
Arch. Ration. Mech. Anal., 2020
1192020
Hölder regularity for nonlocal double phase equations
C De Filippis, G Palatucci
Journal of Differential Equations 267 (1), 547-586, 2019
1172019
On the regularity of minima of non-autonomous functionals
C De Filippis, G Mingione
The Journal of Geometric Analysis, 2019
1032019
A borderline case of Calder\'on-Zygmund estimates for non-uniformly elliptic problems
C De Filippis, G Mingione
St. Petersburg Mathematical Journal, 2019
932019
Manifold constrained non-uniformly elliptic problems
C De Filippis, G Mingione
The Journal of Geometric Analysis, 2019
832019
Regularity for multi-phase variational problems
C De Filippis, J Oh
Journal of Differential Equations, 2018
812018
Gradient regularity in mixed local and nonlocal problems
C De Filippis, G Mingione
Mathematische Annalen 388 (1), 261-328, 2024
652024
Quasiconvexity and partial regularity via nonlinear potentials
C De Filippis
J. Math. Pures Appl., 2021
362021
Removable sets in non-uniformly elliptic problems
I Chlebicka, C De Filippis
Annali di Matematica Pura ed Applicata, 2019
362019
Nonuniformly elliptic Schauder theory
C De Filippis, G Mingione
Invent. Math., 2022
342022
Higher integrability for constrained minimizers of integral functionals with (p, q)-growth in low dimension
C De Filippis
Nonlinear Analysis 170, 1-20, 2018
342018
The initial–boundary value problem for general non-local scalar conservation laws in one space dimension
C De Filippis, P Goatin
Nonlinear Analysis 161, 131-156, 2017
342017
Regularity for solutions of fully nonlinear elliptic equations with non-homogeneous degeneracy
C De Filippis
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 2019
322019
Gradient bounds for solutions to irregular parabolic equations with (pq)-growth
C De Filippis
Calculus of Variations and Partial Differential Equations 59 (5), 171, 2020
232020
Partial regularity for manifold constrained p (x)-harmonic maps
C De Filippis
Calculus of Variations and Partial Differential Equations 58 (47), 2018
212018
Interpolative gap bounds for nonautonomous integrals
C De Filippis, G Mingione
Anal. Math. Phys., 2020
202020
Regularity results for a class of non-autonomous obstacle problems with -growth
C De Filippis
Journal of Mathematical Analysis and Applications, 0
20*
Boundary regularity for manifold constrained (x)-harmonic maps
I Chlebicka, C De Filippis, L Koch
J. London Math. Soc., 2020
182020
Regularity for double phase problems at nearly linear growth
C De Filippis, G Mingione
Archive for Rational Mechanics and Analysis 247 (5), 85, 2023
162023
Singular multiple integrals and nonlinear potentials
C De Filippis, B Stroffolini
J. Funct. Anal., 2022
162022
The system can't perform the operation now. Try again later.
Articles 1–20